| Model Number |
MAJ-2429 |
| Medical Device Problem Codes |
No Display/Image (1183); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device had noise and no video image.The issue was found during sedation of therapeutic procedure.It was completed with the same device.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The following field was update: d8, d9, g3, h2, h3, h6, h11.The device was returned to olympus for inspection and the reported failure was not confirmed.According to the investigation, the reported issues were not reproduced, the investigation determined that the device satisfied its product specifications related to the customer reported issue.The root cause could not be identified.Based on the results of the investigation no abnormality was confirmed in the trend of the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.